# SDR SWAA2019011428373

- Difficulty date: January 12, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 51,329 hours, 30,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT LOWER EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER SIP.
